Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 48, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 16, 2017, 2:38 AM CDT for Cowley County, Sedgwick County, Sumner County, Kansas. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 16, 2017, 2:38 AM CDT (07:38 UTC)
- Expired
- Apr 16, 2017, 3:09 AM CDT
- In force
- 31 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cowley County, KS, Sedgwick County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 33 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 16, 2:54 AM CDT | TSTM WND GST 52 | Wellington Airport, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 7.6 hours before the alert went out and 231 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1292 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 2243 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
155
WUUS53 KICT 160738
SVRICT
KSC035-173-191-160830-
/O.NEW.KICT.SV.W.0048.170416T0738Z-170416T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
238 AM CDT SUN APR 16 2017
The National Weather Service in Wichita has issued a
* Severe Thunderstorm Warning for...
Northwestern Cowley County in south central Kansas...
Southeastern Sedgwick County in south central Kansas...
Northern Sumner County in south central Kansas...
* Until 330 AM CDT
* At 237 AM CDT, a severe thunderstorm was located 6 miles southeast
of Clearwater, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wellington, Mulvane, Clearwater, Belle Plaine, Conway Springs,
Oxford, Udall, Mayfield, Riverdale and Wellington Airport.
This includes Interstate 35 between Mile Markers 14 and 36.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3721 9750 3738 9767 3755 9743 3749 9717
3748 9715 3747 9709 3718 9713
TIME...MOT...LOC 0737Z 293DEG 23KT 3744 9741
HAIL...0.75IN
WIND...60MPH
$$
DARMOFAL2 follow-up statements
856
WWUS53 KICT 160758
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
258 AM CDT SUN APR 16 2017
KSC173-160808-
/O.CAN.KICT.SV.W.0048.000000T0000Z-170416T0830Z/
Sedgwick KS-
258 AM CDT SUN APR 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEDGWICK COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3721 9750 3737 9759 3747 9739 3748 9721
3748 9713 3747 9709 3718 9713
TIME...MOT...LOC 0758Z 297DEG 24KT 3737 9725
$$
KSC035-191-160830-
/O.CON.KICT.SV.W.0048.000000T0000Z-170416T0830Z/
Cowley KS-Sumner KS-
258 AM CDT SUN APR 16 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CDT
FOR NORTHWESTERN COWLEY AND NORTHEASTERN SUMNER COUNTIES...
At 258 AM CDT, a severe thunderstorm was located over Belle Plaine,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Wellington, Mulvane, Belle Plaine, Oxford, Udall, Riverdale and
Wellington Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3721 9750 3737 9759 3747 9739 3748 9721
3748 9713 3747 9709 3718 9713
TIME...MOT...LOC 0758Z 297DEG 24KT 3737 9725
HAIL...0.75IN
WIND...60MPH
$$
DARMOFAL559
WWUS53 KICT 160809
SVSICT
Severe Weather Statement
National Weather Service Wichita KS
309 AM CDT SUN APR 16 2017
KSC035-191-160818-
/O.CAN.KICT.SV.W.0048.000000T0000Z-170416T0830Z/
Cowley KS-Sumner KS-
309 AM CDT SUN APR 16 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN COWLEY AND
NORTHEASTERN SUMNER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds
to 50 mph and heavy rain are still likely with this thunderstorm.
LAT...LON 3721 9750 3737 9759 3747 9739 3748 9721
3748 9713 3747 9709 3718 9713
TIME...MOT...LOC 0806Z 293DEG 23KT 3734 9717
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 11:40 PM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Apr 15, 11:40 PM CDT, 2 hours 58 minutes before
Area Forecast Discussion National Weather Service Wichita KS 1140 PM CDT Sat Apr 15 2017 .UPDATE... Issued at 928 PM CDT Sat Apr 15 2017 Convection continues along a slow moving cold front, from KSLN to KGBD. Training and back building storms and a few severe storms continue in this area as low level jet continues to feed into this area. Latest short term RAP model data shows low level jet and moisture transport will begin to veer to the east-northeast towards 05-06z, which should lead to convection in Central KS waning some or beginning to propagate more to the SE. So the heavy rainfall threat will continue for a few more hours in Central KS. As this low level jet veers to along the KS Turnpike, could see additional convection develop after 06z ahead of the ongoing convection for portions of the Flint Hills and across South Central KS (ie...Wichita Metro). Current pops look on track, shifting the convection to the south- southeast overnight. There is some concern that the back building/training convection threat will shift into southern KS overnight or early Sunday morning as moisture transport stays focused from wrn OK into srn KS. The only caveat from this scenario playing out, is how strong the cold pool from the Central KS storms becomes, which could push the convective chances further south into northern OK. Will have to keep an eye on this, but will stay the course for now, as cold pool really hasn't gotten going yet. Ketcham && .SHORT TERM...(This evening through Tuesday night) Issued at 337 PM CDT Sat Apr 15 2017 Active weather pattern thunderstorm-wise expected to continue through Friday-Saturday. A cold front stretched from southeast Nebraska southwestward to a developing triple point over southwest Kansas, with a dryline extending south of the triple point into the eastern Texas Panhandle. Very strong instability (MLCAPE 2500-3500 j/kg) and 30-35 kt of effective bulk shear will be in place near and southeast of the front, where upper 50s to middle 60s dewpoints exist in the warm sector. Strong heating and areas of frontal convergence should allow widely scattered severe storms to develop toward early this evening near the front. Large hail and damaging wind gusts will be the main hazards this evening. Short-term models also indicate forcing from the low-level jet and isentropic lift may initiate scattered storms over the Flint Hills region this evening which could also pose a hail/wind threat. The cold front will shift slowly southward overnight into a 40-45 knot southerly low-level jet, which will tend to veer just ahead of the boundary late. This will likely support storms merging into larger clusters, which may have some back-building tendency, favoring locally heavy rainfall and localized flooding potential in south-central/southeast KS late tonight. Sunday-Sunday night...If overnight convection develops a fairly substantial cold pool, thinking precipitation chances will be fairly minimal Sunday morning across the forecast area, with greater chances further south across Oklahoma, in vicinity of the convectively-reinforced frontal zone. However, thinking shower/storm chances will increase late afternoon into Sunday night, as the NAM/GFS approach a subtle upper wave from the southwest, inducing warm/moist advection atop the frontal zone. Limited instability should preclude widespread severe weather. Monday-early Tuesday...A 2nd weak upper wave is expected to approach from the west, possibly supporting isolated hit-or-miss showers/storms Monday afternoon/evening, especially over southern Kansas in vicinity of weak frontal zone washing back north. This activity could linger into the nighttime hours in response to an increasing low-level jet. Furthermore, could see additional isolated activity Monday night into early Tuesday further north across central into east-central Kansas, as a Northern Plains shortwave advances a cold front into Mid-America. However, suspect better chances will remain north of the region near better forcing. Tuesday afternoon-night...Could see a few storms develop along a weakening cold front from central into northeast Kansas. If this occurs, strong instability with marginal deep layer shear would support a few severe storms. Activity could fester and/or develop through the overnight across central/northern Kansas as a strengthening low-level jet impinges on the west-east oriented frontal zone, with a continued threat for strong/severe storms and heavy rain. .LONG TERM...(Wednesday through Saturday) Issued at 337 PM CDT Sat Apr 15 2017 Wednesday afternoon-night...GFS and ECMWF overall synoptic pattern continue to suggest the potential for somewhat more widespread and/or higher end severe weather, as a vigorous shortwave and associated cold front approaches from the west, interacting with an increasingly moist/unstable airmass in place across the Heartland. What especially gets our attention is the increasing mid-upper level flow and associated deep layer shear. Details remain sketchy this far out, so check back for later forecasts. Friday-Saturday...Attention then turns to a powerful storm system expected to approach the Central/Southern Plains late week into the weekend. Despite fairly substantial spread amongst individual GFS ensemble members, overall medium range consensus continues to support the synoptic pattern surrounding this storm system. That said, thinking greatest severe weather potential will remain south of the Kansas region closer to the warm sector, with a greater potential for widespread rain/embedded storms across Kansas, along with much cooler temperatures (highs possibly in the 40s-50s and windy Fri-Sat). However, still quite a bit of uncertainty this far out, so will continue to monitor model trends. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1139 PM CDT Sat Apr 15 2017 Widely scattered storms continue across Central KS at this time, along a slow, southward moving cold front. The convection is making slow propagation to the SE so will end the VCTS for KGBD/KRSL and KSLN. As the convection propagates southeast, will include a VCTS mention for KHUT and KICT to account for this convection potential late tonight or early Sun morning. The front will continue to push south into south-central/southeast KS overnight, into a 40 knot southerly low-level jet, including some potential for storm clusters to back-build across south- central/southeast KS into early Sun morning. Some MVFR ceilings may develop along and just north of the cold front during the morning hours Sunday, possibly lingering into the afternoon hours. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 58 66 56 73 / 60 50 50 20 Hutchinson 55 64 53 72 / 70 50 30 20 Newton 56 65 54 71 / 50 50 40 20 ElDorado 58 67 56 72 / 70 50 50 30 Winfield-KWLD 59 68 58 74 / 70 50 50 30 Russell 49 64 50 72 / 20 20 10 10 Great Bend 50 63 50 72 / 50 30 20 20 Salina 54 65 52 73 / 60 20 20 20 McPherson 54 65 52 72 / 70 40 30 20 Coffeyville 61 69 59 74 / 70 60 60 40 Chanute 60 67 57 72 / 70 50 60 40 Iola 60 67 56 72 / 70 50 60 40 Parsons-KPPF 61 68 58 73 / 70 50 60 40 && .ICT WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...Ketcham SHORT TERM...JMC/ADK LONG TERM...ADK AVIATION...Ketcham
Hazardous weather outlook, Apr 16, 12:06 AM CDT, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Wichita KS 1206 AM CDT Sun Apr 16 2017 KSZ032-033-047>053-067>072-082-083-091>096-098>100-170515- Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase- Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper- Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette- 1206 AM CDT Sun Apr 16 2017 This hazardous weather outlook is for portions of Central Kansas, South Central Kansas and Southeast Kansas. .DAY ONE...Tonight Clusters of strong thunderstorms are expected to move southward across eastern and southern Kansas overnight, with the threat transitioning to locally heavy rainfall and pockets of flooding. An areal flood warning remains in effect for portions of Central Kansas including, northern Ellsworth county and southern Lincoln County. Lowland flooding and some flooded county roads are possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday There is a slight chance of showers and thunderstorms over southern Kansas Sunday morning into the afternoon, with chances increasing late Sunday afternoon and night. While a few strong storms with small hail are possible over southern Kansas, severe weather is not expected. Periodic thunderstorm chances will continue to impact the region through much of the upcoming week. It appears the greatest potential for organized severe storms will be Wednesday afternoon and evening, although a few severe storms cannot be ruled out Monday and Tuesday evening areawide, and again Friday over far southern Kansas. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated tonight. && For a graphical version of this information, see our webpage at: http://weather.gov/wichita/hwo/ ADK/Ketcham
In the hours before
Local storm report, Apr 16, 12:16 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1216 AM CDT SUN APR 16 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLOOD MCPHERSON 38.37N 97.66W
04/16/2017 MCPHERSON KS LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED STREET FLOODING AND SOME STREET
DAMAGE FROM THE HIGH WATER IN THE 800 BLOCK EAST EUCLID
IN MCPHERSON.
&&
CDJSpecial weather statement, Apr 16, 12:40 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Wichita KS
1240 AM CDT SUN APR 16 2017
KSZ082-160615-
Kingman KS-
1240 AM CDT SUN APR 16 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Western Kingman County in south central Kansas...
* Until 115 AM CDT
* At 1238 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm near Cairo...moving east at 20 mph.
hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.
* Locations impacted include...
Cunningham, Nashville, Willowdale, Zenda and Penalosa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issues by the National Weather
Service.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3739 9846 3773 9847 3773 9818 3772 9818
3738 9821
TIME...MOT...LOC 0540Z 279DEG 18KT 3766 9849
DARMOFALSpecial weather statement, Apr 16, 1:13 AM CDT, 1 hour 25 minutes before
Special Weather Statement National Weather Service Wichita KS 113 AM CDT SUN APR 16 2017 KSZ082-160645- Kingman KS- 113 AM CDT SUN APR 16 2017 The National Weather Service in Wichita has issued a * Significant Weather Advisory for... Kingman County in south central Kansas... * Until 145 AM CDT * At 112 AM CDT...National Weather Service meteorologists were tracking a strong thunderstorm 7 miles southeast of Cunningham, or 11 miles west of Kingman...moving east at 20 mph. wind gusts up to 50 mph will be possible with this storm. * Locations impacted include... Kingman, Cunningham, Nashville, Willowdale, Zenda, Spivey, Cleveland, Penalosa, Rago and Kingman Airport. LAT...LON 3739 9846 3773 9847 3773 9806 3739 9805 TIME...MOT...LOC 0613Z 290DEG 18KT 3759 9831 DARMOFAL
Special weather statement, Apr 16, 1:29 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Wichita KS
129 AM CDT SUN APR 16 2017
KSZ067>069-082-083-160715-
Reno KS-Butler KS-Harvey KS-Sedgwick KS-Kingman KS-
129 AM CDT SUN APR 16 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southeastern Reno County in south central Kansas...
Northwestern Butler County in south central Kansas...
Eastern Harvey County in south central Kansas...
Northern Sedgwick County in south central Kansas...
Northeastern Kingman County in south central Kansas...
* Until 215 AM CDT
* At 126 AM CDT...National Weather Service Doppler radar was
tracking thunderstorms with locally heavy rainfall along a line
extending from near Elbing to Colwich to near Kingman...and moving
east at 20 mph.
Rainfall rates over one inch an hour can be expected.
* Locations impacted include...
Wichita, Newton, Park City, Valley Center, Bel Aire, Goddard,
Hesston, Maize, Kingman, Cheney, Halstead, North Newton, Sedgwick,
Colwich, Garden Plain, Whitewater, Downtown Wichita, Kechi, Andale
and Bentley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may produce ponding of water on roadways. Listen for
later statements or possible flood warnings...should the risk for
minor low-land flooding become more imminent.
&&
LAT...LON 3773 9829 3778 9765 3816 9742 3811 9715
3809 9715 3809 9704 3807 9695 3764 9732
3763 9811
TIME...MOT...LOC 0627Z 282DEG 18KT 3802 9717 3777 9752 3771 9811
DARMOFALSpecial weather statement, Apr 16, 1:54 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Wichita KS
154 AM CDT SUN APR 16 2017
KSZ083-160730-
Sedgwick KS-
154 AM CDT SUN APR 16 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Southwestern Sedgwick County in south central Kansas...
* Until 230 AM CDT
* At 153 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm over Cheney...moving southeast at 25
mph.
hail up to the size of dimes will be possible with this storm along
with heavy rainfall.
* Locations impacted include...
Wichita, Goddard, Clearwater, Cheney, Garden Plain, West Wichita,
Eisenhower National Airport, Lake Afton and Cheney Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3755 9781 3773 9780 3773 9739 3748 9743
3748 9745
TIME...MOT...LOC 0653Z 292DEG 23KT 3765 9776
DARMOFALSpecial weather statement, Apr 16, 2:12 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Wichita KS
212 AM CDT SUN APR 16 2017
KSZ069-160745-
Butler KS-
212 AM CDT SUN APR 16 2017
The National Weather Service in Wichita has issued a
* Significant Weather Advisory for...
Northern Butler County in south central Kansas...
* Until 245 AM CDT
* At 209 AM CDT...National Weather Service meteorologists were
tracking a strong thunderstorm 6 miles northeast of El Dorado...
moving east at 40 mph. This will affect travelers along the
Kansas turnpike between mile posts 70 and 92.
wind gusts up to 50 mph will be possible with this storm.
* Locations impacted include...
El Dorado, Rosalia, Cassoday, El Dorado Lake and El Dorado State
Park.
LAT...LON 3779 9691 3803 9686 3808 9653 3787 9652
3777 9653
TIME...MOT...LOC 0711Z 281DEG 35KT 3790 9681
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 57 min |
| Apr 15, 7:42 PM CDT | Special Weather Statement | ICT | Russell | 48 min |
| Apr 15, 7:47 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Apr 15, 7:50 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 55 min |
| Apr 15, 7:51 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 54 min |
| Apr 15, 8:06 PM CDT | Areal Flood Warning | ICT | Ellsworth, Lincoln, Saline | 15 hr |
| Apr 15, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 57 min |
| Apr 15, 8:21 PM CDT | Flash Flood Warning | ICT | Ellsworth, Lincoln, Saline | 8 hr |
| Apr 15, 8:32 PM CDT | Special Weather Statement | ICT | Barton | 43 min |
| Apr 15, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 68 min |
| Apr 15, 8:39 PM CDT | Special Weather Statement | ICT | Rice | 51 min |
| Apr 15, 8:44 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 61 min |
| Apr 15, 9:39 PM CDT | Special Weather Statement | ICT | Barton | 51 min |
| Apr 15, 9:41 PM CDT | Special Weather Statement | ICT | Ellsworth | 49 min |
| Apr 15, 9:42 PM CDT | Special Weather Statement | ICT | Saline | 48 min |
| Apr 15, 10:03 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 57 min |
| Apr 15, 10:16 PM CDT | Areal Flood Warning | ICT | Barton | 12 hr |
| Apr 15, 10:38 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 44 min |
| Apr 16, 12:05 AM CDT | Areal Flood Warning | ICT | McPherson | 9 hr |
| Apr 16, 12:40 AM CDT | Special Weather Statement | ICT | Kingman | 35 min |
| Apr 16, 1:13 AM CDT | Special Weather Statement | ICT | Kingman | 32 min |
| Apr 16, 1:29 AM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 46 min |
| Apr 16, 1:36 AM CDT | Areal Flood Warning | ICT | Harvey | 8 hr |
| Apr 16, 1:54 AM CDT | Special Weather Statement | ICT | Sedgwick | 36 min |
| Apr 16, 2:06 AM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 39 min |
| Apr 16, 2:12 AM CDT | Special Weather Statement | ICT | Butler | 33 min |
| Apr 16, 2:43 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 6 hr |
| Apr 16, 3:12 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 33 min |
| Apr 16, 4:29 AM CDT | Special Weather Statement | ICT | Chautauqua, Montgomery | 46 min |
| Apr 16, 5:11 AM CDT | Special Weather Statement | ICT | Labette, Montgomery, Neosho | 49 min |
| Apr 16, 6:46 PM CDT | Special Weather Statement | ICT | Chautauqua | 44 min |
| Apr 16, 6:50 PM CDT | Special Weather Statement | ICT | Sumner | 40 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.